# SDR FDEA202205171225

- Difficulty date: May 17, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26682
- Aircraft time: 75,154 hours, 29,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK FOUND BROKEN ON POST FLIGHT.  (REMOVED BROKEN COLLAR)  INSTALLED NEW GUST LOCK TO L1 DOOR REFERENCE TO AMM 52-11-08-8. DOOR OPS CHECK GOOD TO AMM 52-11-08-8.
